# SDR VNAA0202011

- Difficulty date: February 9, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Aircraft time: 17,227 hours, 15,374 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A PITOT HEAT FAIL INDICATION AND ABORTED TAKEOFF.  AS THE AIRCRAFT CLEARED THE RUNWAY THE INDICATION WENT OUT BY ITSELF.  FLIGHT 4055 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4055 THEN DEPARTED WITH NO FURTHER INCIDENTS.
